JANT book small

JANT logo micro Research in Mathematical Education

Open Access Journal

Print ISSN: 1226-6191

Online ISSN: 2287-9943

published 4 times per year, in March, June, September(special issue), and December

The Online Submission System for the Series D (Research in Mathematical Education) is available in English.
We are asking for your support and contribution.
If you have any difficulties in using the online submissions system, please send your manuscript to jksmed@hanmail.net or jksmed.ksme@gmail.com for peer review.


Tel. +82-2-6737-1167

Fax. +82-2-6737-1168

Current Issue Vol.24 No.1 (2021)